# SDR DALA2015092105722

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 48,900 hours, 25,687 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FRAME CUTOUT.  REMOVED AND INSTALLED REPAIR PARTS IAW SRM 55-30-05 AND PRI/ERA 539470-14, REV 5.
